Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 217, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 11, 2020, 1:30 AM CDT for Blaine County, Custer County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2020, 1:30 AM CDT (06:30 UTC)
- Expired
- Jul 11, 2020, 2:15 AM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Custer County, NE
The radar
The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:45 AM CDT | HAIL 2 | 22 N Broken Bow, NE | DELAYED REPORT VIA TWITTER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2032 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.2
The text
As transmitted.
276
WUUS53 KLBF 110630
SVRLBF
NEC009-041-110715-
/O.NEW.KLBF.SV.W.0217.200711T0630Z-200711T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
130 AM CDT Sat Jul 11 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northeastern Custer County in central Nebraska...
Southeastern Blaine County in north central Nebraska...
* Until 215 AM CDT.
* At 130 AM CDT, a severe thunderstorm was located 10 miles north of
Anselmo, or 12 miles south of Brewster, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
Milburn, Milburn Diversion Dam State Wildlife Management Area,
Linscott, Round Valley, Walworth and Gates.
This includes the following highways...
Highway 183 between mile markers 107 and 108.
Highway 2 between mile markers 244 and 274.
Highway 92 between mile markers 264 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4153 9936 4137 9991 4181 10009 4195 9973
4180 9968 4174 9968 4174 9966
TIME...MOT...LOC 0630Z 330DEG 30KT 4176 9990
HAIL...1.75IN
WIND...60MPH
$$
JWS1 follow-up statement
960
WWUS53 KLBF 110658
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
158 AM CDT Sat Jul 11 2020
NEC009-041-110715-
/O.CON.KLBF.SV.W.0217.000000T0000Z-200711T0715Z/
Custer NE-Blaine NE-
158 AM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES...
At 157 AM CDT, a severe thunderstorm was located 9 miles west of
Sargent, or 14 miles north of Broken Bow, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
Milburn, Milburn Diversion Dam State Wildlife Management Area,
Linscott, Round Valley, Walworth and Gates.
This includes the following highways...
Highway 183 between mile markers 107 and 108.
Highway 2 between mile markers 244 and 274.
Highway 92 between mile markers 264 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 9936 4137 9991 4181 10009 4195 9973
4180 9968 4174 9968 4174 9966
TIME...MOT...LOC 0657Z 300DEG 31KT 4159 9954
HAIL...1.25IN
WIND...60MPH
$$
JWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:39 AM CDT, 51 minutes earlier.
Area forecast discussion, Jul 11, 12:39 AM CDT, 51 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1239 AM CDT Sat Jul 11 2020 .SHORT TERM...(This evening through Saturday night) Issued at 417 PM CDT Fri Jul 10 2020 The main forecast challenges over next few days include thunderstorms (and severe potential) tonight and heat over the weekend. A vigorous area of low pressure and associated fronts and dryline, along with a mid-level shortwave, provide the focus for convection through the night. As of 20z, several rounds of storms traversed far northern Nebraska, resulting in wind damage and large hail. This evening and tonight... A rather complex scenario is unfolding regarding thunderstorm potential. The lone supercell remaining (as of 20z) is crossing from Blaine into Custer Counties. Visible satellite indicates a cumulus field over much of southwest Neb, with little change in height observed from the office. Cumulus does appear to be growing more agitated along the dryline in the panhandle, as well as stemming from the outflow boundary extending west from the supercell. Short range guidance has been handling today's event rather poorly with coverage and large discrepancies still exist for possible initiation along the dryline. The 20z LBF RAOB shows a midlevel capping inversion with MLCIN around -70 j/kg, but MLCAPE around 2000 j/kg (and MUCAPE of 4000). Should convection occur in the western Sandhills as suggested by some CAMS, the storms should easily become severe per ample instability and more than enough deep layer shear (50+ kts). Supercell will likely be the mode of choice for any activity before sundown, with the most favorable area from the panhandle into southwest Neb. The CAPE has a fat profile, and telling from previous storms today, forming large hail has not been an issue. These storms will also have a serious wind threat, as shown by 1600+ DCAPE and a well mixed layer with 40+ kts mid-level flow above that. However, further development is conditional and confidence is somewhat low, depending on cap strength. Best thinking is isolated storms at most that get carried east rather quickly with steering current and then along the LLJ nose if they still exist. More confidence exists with the second wave of convection, or a potential MCS that rolls through north central Nebraska after dark. The beginning of that setup is underway north of the Black Hills, and most guidance suggests it crosses our forecast area between 02-06z. At that time in north central Neb, there should be enough instability to support continued severe weather, although it's difficult to tell the effects from this morning's activity. Dew points have held in the 60s up north with the help of easterly surface flow. Shear definitely supports a QLCS or some other organized form of convection with forecast values pushing 60 kts. Also cannot rule out a tornado, either ahead of the main line or with it. Low level shear is maximized in the far north, but imagine LCL's lower through the evening and helicity to increase near the cool front and ahead of the LLJ. Saturday and Saturday night... Surface high pressure settles onto the northern Plains while isentropic downglide and overall subsidence resume over Nebraska. This sets up a blue sky day and a light northerly breeze. Have tempered forecast highs a smidge, mainly across the north. Very weak CAA is forecast at H85 with the northerly flow, about 2 to 3C cooler than today. Forecast max temps range from mid 80s north to lower 90s southwest. With light winds and continued mostly clear skies, temps should fall to a seasonably cool upper 50s at night. .LONG TERM...(Sunday through Friday) Issued at 417 PM CDT Fri Jul 10 2020 Sunday and beyond... The upper ridge stays parked over the southern Plains while a low wiggles through the Prairie Provinces, placing Nebraska in quasi-zonal flow. Temperatures over the next week will be similar to last week with a couple days of hot weather (highs 90s Sun, Mon, Thu) and some more moderate with highs in the 80s. After a primarily dry weekend, precip chances reappear Monday as the next surface low and associated fronts line up the High Plains. Scattered storm chances exist nearly every day, but perhaps the best chance of widespread activity (and possibly severe) comes Tuesday with the cool front passage. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1229 AM CDT Sat Jul 11 2020 VFR conditions expected through the forecast period. Monitoring strong convection approaching the TIF terminal and eventually the BBW terminal for heavy rain reducing visibility and erratic gusty winds. Activity is already south of VTN/ANW/ONL and moving away and storm motions are expected to keep activity out of the LBF terminal. Will monitor for new development further west that could approach LBF but thinking this scenario is very unlikely. LLWS will persist through the overnight hours at LBF before diminishing prior to sunrise. Expect clear to mostly clear skies Saturday with winds less than 15 knots. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...Jurgensen
Hazardous weather outlook, Jul 10, 4:22 PM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 422 PM CDT Fri Jul 10 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-112130- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 422 PM CDT Fri Jul 10 2020 /322 PM MDT Fri Jul 10 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated thunderstorms will continue to affect parts of southwest and central Nebraska through the evening. Any storm will be capable of producing large hail, damaging winds, and torrential rainfall. Additional storms are expected after sunset, primarily across north central Nebraska. Damaging winds and very heavy rain are the primary threats. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Near daily thunderstorm chances exist Monday through Thursday, with the best chance of widespread precipitation coming late Tuesday. Stay tuned to later forecasts regarding severe potential. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather and rainfall reports to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 10, 11:15 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1115 PM CDT Fri Jul 10 2020
NEZ010-027>029-038-110500-
Wheeler NE-Loup NE-Holt NE-Custer NE-Garfield NE-
1115 PM CDT Fri Jul 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR LOUP...GARFIELD...SOUTHEASTERN
HOLT...NORTHEASTERN CUSTER AND WHEELER COUNTIES UNTIL MIDNIGHT CDT...
At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Clearwater to 9 miles
west of Ericson to 11 miles west of Taylor. Movement was southeast
at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Burwell, Taylor, Sargent, Ewing, Chambers, Page, Bartlett, Comstock,
Ericson, Calamus Reservoir, Weissert, Westerville, Walworth,
Virginia Smith Dam, Kent Diversion Dam, Carson Lake, Sunfish Lake,
Homestead Knolls Campground, Four Corners and Nunda Shoal Campground.
This includes the following highways...
Highway 183 between mile markers 95 and 143.
Highway 20 between mile markers 319 and 328.
Highway 281 between mile markers 132 and 171.
Highway 2 between mile markers 281 and 284.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and north central Nebraska.
LAT...LON 4174 9921 4132 9920 4137 9961 4200 9967
4213 9898 4242 9837 4234 9830 4174 9830
TIME...MOT...LOC 0414Z 330DEG 44KT 4211 9829 4183 9885 4182 9959
CDCLocal storm report, Jul 10, 11:16 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 6 E HALSEY 41.90N 100.16W
07/10/2020 M60 MPH BLAINE NE MESONET
MESONET STATION NB017 DUNNING 6NW.
&&Special weather statement, Jul 10, 11:18 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
1118 PM CDT Fri Jul 10 2020
NEZ025-026-036>038-059-110515-
Custer NE-McPherson NE-Thomas NE-Blaine NE-Lincoln NE-Logan NE-
1118 PM CDT Fri Jul 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE
AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1215 AM CDT...
At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Gandy, or 14 miles north of Stapleton, moving
southeast at 45 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Stapleton, Tryon, Arnold, Callaway, Halsey, Gandy, Ringgold, Logan,
Milldale, Shanklin Bluff, Tarboz Lake, Pleasant Hill, Hoagland,
Brown Lake, Finchville and Natwick.
This includes the following highways...
Highway 2 between mile markers 218 and 233.
Highway 92 between mile markers 204 and 261.
Highway 97 between mile markers 20 and 35.
Highway 83 between mile markers 94 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern, north central and west central Nebraska.
LAT...LON 4160 10100 4173 10058 4174 10078 4175 10077
4205 10031 4174 10009 4174 10014 4173 10029
4129 9976 4125 10073
TIME...MOT...LOC 0418Z 321DEG 41KT 4168 10040
CDCSpecial weather statement, Jul 10, 11:44 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
1144 PM CDT Fri Jul 10 2020
NEZ038-059-110530-
Custer NE-Lincoln NE-
1144 PM CDT Fri Jul 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 1230 AM CDT...
At 1143 PM CDT, Doppler radar was tracking a strong gust front along
a line extending from near Callaway to 12 miles north of North
Platte. Movement was southeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with the front.
Locations impacted include...
Brady, Maxwell, Keith, Cottonwood Canyon State Wildlife Management
Area, Etna, Jeffrey Canyon State Wildlife Management Area and Vroman.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 185 and 208.
Highway 83 between mile markers 89 and 100.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and southwestern Nebraska.
LAT...LON 4135 10086 4130 9995 4105 9969 4105 10022
4083 10022 4082 10039
TIME...MOT...LOC 0443Z 318DEG 42KT 4128 9998 4132 10079
CDCLocal storm report, Jul 10, 11:47 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1147 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 17 SSE MERRIMAN 42.70N 101.56W
07/10/2020 E1.75 INCH CHERRY NE PUBLIC
HAIL OF AT LEAST GOLF BALL SIZE. REPORT WITH PHOTO VIA
SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
NMJLocal storm report, Jul 11, 12:00 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1200 AM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 1 N SPARKS 42.95N 100.27W
07/10/2020 CHERRY NE BROADCAST MEDIA
WIND DRIVEN HAIL LED TO EXTENSIVE CORN CROP DAMAGE
1200 PM TSTM WND DMG 2 W SPARKS 42.93N 100.31W
07/10/2020 CHERRY NE BROADCAST MEDIA
POWER IS OUT IN THE LAKEVIEW COMMUNITY WITH SEVERAL TREES
DOWN.
1203 PM TSTM WND GST 1 S SPARKS 42.92N 100.27W
07/10/2020 E60.00 MPH CHERRY NE PUBLIC
ESTIMATED 60 MPH WIND AND PEA TO QUARTER SIZE HAIL.
1225 PM TSTM WND GST 16 NW AINSWORTH 42.71N 100.08W
07/10/2020 E60.00 MPH BROWN NE PUBLIC
PEA SIZE HAIL AND 40-60 MPH WINDS.
0155 PM HAIL 8 S MERRITT RESERVOIR D 42.53N 100.87W
07/10/2020 M1.00 INCH CHERRY NE PUBLIC
NICKEL TO QUARTER SIZE HAIL WEST OF THE CORE. VERY STRONG
WIND GUSTS OF UNKNOWN SPEED WERE ALSO REPORTED.
0215 PM HAIL 20 S MERRITT RESERVOIR 42.36N 100.87W
07/10/2020 M2.00 INCH CHERRY NE PUBLIC
2 INCH HAIL WITH VERY HEAVY RAINFALL.
0227 PM TSTM WND GST 30 S VALENTINE 42.44N 100.55W
07/10/2020 E60.00 MPH CHERRY NE TRAINED SPOTTER
1/3 MILE VISBY FROM DRIVING RAIN AND HIGH WINDS. PEA SIZE
HAIL ALSO REPORTED
0233 PM TSTM WND DMG 4 E BROWNLEE 42.29N 100.55W
07/10/2020 CHERRY NE BROADCAST MEDIA
SEMI BLOWN OVER ON HIGHWAY 83, ESTIMATED 70 MPH WINDS.
0245 PM HEAVY RAIN 30 S VALENTINE 42.44N 100.55W
07/10/2020 M1.10 INCH CHERRY NE TRAINED SPOTTER
0310 PM HAIL 2 NW PURDUM 42.09N 100.29W
07/10/2020 M1.00 INCH CHERRY NE PUBLIC
0345 PM HAIL 3 SE DUNNING 41.80N 100.06W
07/10/2020 M1.75 INCH BLAINE NE TRAINED SPOTTER
GOLF BALL HAIL AND AT LEAST 60 MPH WIND.
0400 PM TSTM WND GST 4 NW GATES 41.70N 99.70W
07/10/2020 E100 MPH CUSTER NE STORM CHASER
SPOTTER ESTIMATES 100 MPH WIND GUST. DELAYED REPORT. TIME
ESTIMATE FROM RADAR.
0400 PM HEAVY RAIN 30 SSW VALENTINE 42.47N 100.78W
07/10/2020 M2.00 INCH CHERRY NE CO-OP OBSERVER
STANDING WATER IN THE FIELDS
0412 PM TSTM WND GST 3 E GATES 41.65N 99.59W
07/10/2020 E70.00 MPH CUSTER NE PUBLIC
PUBLIC REPORTED WINDS OF AT LEAST 70 MPH.
0415 PM HAIL E GATES 41.65N 99.64W
07/10/2020 U0.25 INCH CUSTER NE EMERGENCY MNGR
ABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND
DAMAGING WINDS
0436 PM NON-TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
07/10/2020 M68.00 MPH CUSTER NE ASOS
KBBW ASOS
0440 PM TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
07/10/2020 M75.00 MPH CUSTER NE ASOS
KBBW ASOS
0505 PM TSTM WND GST 4 ESE ANSLEY 41.27N 99.31W
07/10/2020 E70.00 MPH CUSTER NE TRAINED SPOTTER
0507 PM TSTM WND DMG BROKEN BOW 41.41N 99.64W
07/10/2020 CUSTER NE EMERGENCY MNGR
LARGE TREES DOWN. SIZE UNKNOWN.
0509 PM FLASH FLOOD 2 WNW BROKEN BOW 41.42N 99.67W
07/10/2020 CUSTER NE EMERGENCY MNGR
GOLF COURSE IS FLOODED
0515 PM HAIL ANSLEY 41.29N 99.38W
07/10/2020 U1.75 INCH CUSTER NE EMERGENCY MNGR
SUBSTANTIAL CROP DAMAGE BETWEEN ANSLEY AND MASON CITY
0515 PM HAIL MASON CITY 41.22N 99.30W
07/10/2020 E1.00 INCH CUSTER NE PUBLIC
ALSO ESTIMATED 60 MPH WINDS
0530 PM HEAVY RAIN 2 N BROKEN BOW 41.43N 99.64W
07/10/2020 M1.83 INCH CUSTER NE ASOS
0530 PM FLASH FLOOD BROKEN BOW 41.41N 99.64W
07/10/2020 CUSTER NE EMERGENCY MNGR
FAIRGROUNDS UNDER WATER IN BROKEN BOW. WATER STANDING AND
FLOWING ALL OVER TOWN.
0530 PM FLASH FLOOD MASON CITY 41.22N 99.30W
07/10/2020 CUSTER NE EMERGENCY MNGR
FLOOD WATERS WASHED THE FOOTERS OF A BUILDING AND IT IS
ABOUT TO FALL DOWN.
0540 PM TSTM WND GST 10 S MASON CITY 41.08N 99.30W
07/10/2020 E60.00 MPH CUSTER NE TRAINED SPOTTER
LARGE COTTONWOOD TREES BENDING OVER. PEA SIZE HAIL AND
STANDING WATER ALSO REPORTED
0815 PM HAIL 5 NNW MERRIMAN 42.99N 101.73W
07/10/2020 E1.75 INCH CHERRY NE TRAINED SPOTTER
0815 PM HAIL 5 NNW MERRIMAN 42.99N 101.74W
07/10/2020 E2.00 INCH CHERRY NE TRAINED SPOTTER
0823 PM HAIL NE MERRIMAN 42.92N 101.70W
07/10/2020 M2.00 INCH CHERRY NE PUBLIC
REPORTED VIA TWITTER
0839 PM HAIL 3 WSW ELI 42.92N 101.50W
07/10/2020 E2.50 INCH CHERRY NE TRAINED SPOTTER
0850 PM HAIL 17 SSE MERRIMAN 42.70N 101.56W
07/10/2020 E1.75 INCH CHERRY NE PUBLIC
HAIL OF AT LEAST GOLF BALL SIZE. REPORT WITH PHOTO VIA
SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
0855 PM HAIL 3 SSW CODY 42.90N 101.26W
07/10/2020 E1.00 INCH CHERRY NE TRAINED SPOTTER
0900 PM FLASH FLOOD CODY 42.94N 101.25W
07/10/2020 CHERRY NE TRAINED SPOTTER
SPOTTER REPORTS BASEMENT IS FILLING WITH WATER
0949 PM TSTM WND GST 27 WSW VALENTINE 42.72N 101.04W
07/10/2020 M59.00 MPH CHERRY NE OTHER FEDERAL
WAKE WIND
0950 PM FLOOD 1 NNE VALENTINE 42.89N 100.54W
07/10/2020 CHERRY NE COCORAHS
0.82 INCHES OF RAIN IN 30 MINUTES PRODUCED MINOR FLOODING
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:53 PM CDT | Tornado Warning | LBF | Cherry | 52 min |
| Jul 10, 7:56 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 49 min |
| Jul 10, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 27 min |
| Jul 10, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| Jul 10, 9:10 PM CDT | Flash Flood Warning | LBF | Cherry | 3 hr |
| Jul 10, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jul 10, 9:39 PM CDT | Special Weather Statement | LBF | Boyd | 51 min |
| Jul 10, 9:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Thomas | 59 min |
| Jul 10, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 51 min |
| Jul 10, 10:13 PM CDT | Areal Flood Advisory | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 3 hr |
| Jul 10, 10:21 PM CDT | Special Weather Statement | LBF | Brown, Garfield, Holt, Rock, Wheeler | 54 min |
| Jul 10, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 51 min |
| Jul 10, 10:54 PM CDT | Special Weather Statement | LBF | Cherry | 51 min |
| Jul 10, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 65 min |
| Jul 10, 11:15 PM CDT | Special Weather Statement | LBF | Garfield, Loup, Wheeler | 45 min |
| Jul 10, 11:18 PM CDT | Special Weather Statement | LBF | Logan, Thomas | 57 min |
| Jul 10, 11:44 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| Jul 11, 12:02 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 11, 12:19 AM CDT | Areal Flood Advisory | LBF | Brown, Cherry | 3 hr |
| Jul 11, 12:39 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 51 min |
| Jul 11, 1:02 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 43 min |
| Jul 11, 2:03 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jul 11, 2:22 AM CDT | Special Weather Statement | LBF | Custer | 38 min |
| Jul 11, 2:32 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.